# SDR UPS05444869

- Difficulty date: June 28, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT T/E PANEL REMOVED FOR RECTIFICATION WING UPPER SKIN LWR SURFACE FOUND CORRODED AT WS 390.  CORROSION BLEND OUT 0.131 X 1.25 X 2.5 INCHES EXCEED SRM 57-30-01 FIG 1 LIMITS, LEFT WING UPPER SKIN LOWER SURFACE REPAIRED AT WS 390 AREA AS PER HX RS R57-25-35337 & UPS EO B747-5730-22494-A.
